# SDR AWXA200400208

- Difficulty date: February 11, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 46,499 hours, 20,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220090
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK INTERGRANULAR CORROSION WAS FOUND ON FLOORBEAM Y1292 LT BETWEEN FR 66 AND FR 68.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y1292 LT BETWEEN FR 66 AND FR 68; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-49-00, PG 5 & 6.
